# SDR GTIA20110723213

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 21,752 hours, 10,585 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED DOOR ASSIST BOTTLE AS REQUIRED IAW 52-10-000-614-001.
